Sometimes excited too much

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Giant_Dwarf
New Member


Date Joined Feb 2018
Total Posts : 11
   Posted 3/9/2018 7:21 PM (GMT -6)   
Hi everybody,
I just found the best forum branch for such post.
Sometimes I feel like excited way too much. This happens when someone types a joke in an online game, or I'm watching a comedy, or just reading something, a book. Or making effort to get something done. I'd go on but now I can't remember.
May be text and visual information coming through eyes are somehow connected. I am not "truly" bipolar I think.
I believe, I did something bad by taking californian rocket fuel (which is - don't worry - 2 antidepressants combined).
And that thing still persists after 3 years without "fuel".
Exact reason is unknown. Can GABA drugs be of use?
fwik glutamate activity stops with GABA.

Post Edited (Giant_Dwarf) : 3/9/2018 6:26:03 PM (GMT-7)


Tim Tam
Veteran Member


Date Joined May 2016
Total Posts : 1246
   Posted 3/9/2018 8:36 PM (GMT -6)   
I have bipolar, and take Lithium for the mania and Mirtazapine for the depression.

You say, "Sometimes I feel like excited way too much. This happens when someone types a joke in an online game, or I'm watching a comedy, or just reading something, a book. Or making effort to get something done. I'd go on but now I can't remember."

When I'm manic, I can do the same thing. I'm on Lithium, so it does control mania, but I can get extrasilly, like right before supper, and sometimes everything sounds funny and I can't control my laughter. My brother as a kid had that, also, and he's not bipolar.

You say you're not truly bipolar. Have you looked at the symptoms for bipolar on the net?

Mine are, I get really into a project and I can't stop. Have a hard time sleeping. Wake up early. Get really wound up over things. Anger easily. Have rapid thoughts, but get nothing done, for I am thinking too fast.

Depression, can't get out of bed. Think I'm feeling so bad I'll never get well.

Do you think you have bipolar, or just depression by itself?

You say, "I believe, I did something bad by taking californian rocket fuel (which is - don't worry - 2 antidepressants combined). And that thing still persists after 3 years without "fuel".

That combination of two anti-deps is talked of below. Why do you think you might have effects of that?

Are you having tough depression?

--------------

For GABA drug, mentalhealthdaily.com says:

"The U.S. Food and Drug Administration (FDA) does regulate dietary supplements; however, it treats them like foods rather than medications. Unlike drug manufacturers, the makers of supplements don’t have to show their products are safe or effective before selling them on the market."

For California Rocket Fuel, WebMD.com says:

"California rocket fuel is a slang term created by the psychiatric community (and some medical professionals) that refers to a combined treatment with Remeron (Mirtazapine) and Effexor (Venlafaxine).

"The reason this combination is referred to as “California rocket fuel” is due to the its higher than average potency and efficacy. Rockets blast off with extreme speed, and in many cases, people given this particular combination notice a rapid improvement in their depressive symptoms.

"Unless a person is dealing with treatment-resistant depression, it’s relatively uncommon for a person to be taking multiple antidepressants. If a person ends up taking multiple antidepressants, they are generally from different classes such as an SSRI (e.g. Prozac) with an atypical (e.g. Wellbutrin). Prescribing multiple antidepressants of the same class such as multiple SSRIs can lead to a potentially fatal condition known as “serotonin syndrome.”

Giant_Dwarf
New Member


Date Joined Feb 2018
Total Posts : 11
   Posted 3/10/2018 1:14 PM (GMT -6)   
Many thanks Tim Tam, what I understand now, I had depression but it's gone for 2 years or so already. Though my condition may include schizo-affective or something like that, so all symptoms may be present without something exact, like "you have a general anxiety disorder and nothing more".
Well it's good FDA allows use of such supplements. But still they are somewhat risky.

Why do I think, probably there: https://en.wikipedia.org/wiki/Social_anxiety_disorder#Medications
"In addition, studies show that more socially phobic patients treated with anti-depressant medication develop hypomania than non-phobic controls. The hypomania can be seen as the medication creating a new problem."
Though it's more likely that these effects disappear after discontinuation.
Then it's Diazepam what causing excitement. "Occasionally excitement or agitation may occur".
Some of these symptoms happen to me as well. Thinking too fast, but can't turn it into action. Or stand up in the morning. Day division or 4/2 days also. However Di calms every time.
Well this is worth telling a doc.

Tim Tam
Veteran Member


Date Joined May 2016
Total Posts : 1246
   Posted 3/10/2018 7:00 PM (GMT -6)   
You'd probably want to find out what the situation is, so you can treat it with the right medicine.

Misdiagnosed is then miss-medicated, I know, because I have been.

I was bipolar, but seen in the psychiatrist's office as depressed, I was diagnosed as that. I was never asked, do you ever have racing thoughts, to see if I was bipolar, so I was miss-diagnosed.

Then, of course, I was miss-medicated, given an anti-depressant, which sent me into my mania, and also panic attacks. Because I wasn't given Lithium to hold down the mania, which the anti-depressant alone was fixing to cause.

So you probably want to find out what you are, so you can also get the right medicine.

You're not hullicinating, so it might not be schizoaffective.

Gen. Anxiety disorder. You said it could be that, my amateur guess, could be that.

You're taking short term benzo, which website below says not a good way to go over the long term.

If you're younger, and it's not debilitating, maybe. But if you're older and it's really getting to you, you'd probably want a longer term medicine, which is discussed below.

You'd probably want to see a psychiatrist to see what he or she thinks. You'd probably want to treat this in early stages. If you wait until this perhaps gets into a crisis, you might not have a psychiatrist, and it will be harder to make decisions.

If you already have a psychiatrist, you won't have to figure all of that out, you can just call that person, and get an appointment quicker, probably. And that doctor will already know you and your condition.

You're already reaching out for help, which is good. Now perhaps apply some of that new data.

mayoclinic.org said:

1. "Schizoaffective disorder symptoms may vary from person to person. People with the condition experience psychotic symptoms, such as hallucinations or delusions, as well as symptoms of a mood disorder — either bipolar type (episodes of mania and sometimes depression) or depressive type (episodes of depression).

The course of schizoaffective disorder usually features cycles of severe symptoms followed by periods of improvement with less severe symptoms.

medicines recommend include A. Antipsychotics B. Mood-stabilizing medications (Lithium, etc.)
C. •Antidepressants.

2. General Anxiety Disorder:

It's normal to feel anxious from time to time, especially if your life is stressful. However, excessive, ongoing anxiety and worry that are difficult to control and interfere with day-to-day activities may be a sign of generalized anxiety disorder.

Symptoms

•Persistent worrying or anxiety about a number of areas that are out of proportion to the impact of the events
•Overthinking plans and solutions to all possible worst-case outcomes
•Perceiving situations and events as threatening, even when they aren't
•Difficulty handling uncertainty
•Indecisiveness and fear of making the wrong decision
•Inability to set aside or let go of a worry
•Inability to relax, feeling restless, and feeling keyed up or on edge
•Difficulty concentrating, or the feeling that your mind "goes blank"

Medicines recommended:

A. *Antidepressants.

B. •Buspirone. An anti-anxiety medication.

C. •Benzodiazepines. In limited circumstances, your doctor may prescribe a benzodiazepine for relief of anxiety symptoms. These sedatives are generally used only for relieving acute anxiety on a short-term basis. Because they can be habit-forming, these medications aren't a good choice if you have or had problems with alcohol or drug abuse

Giant_Dwarf
New Member


Date Joined Feb 2018
Total Posts : 11
   Posted 3/27/2018 3:55 AM (GMT -6)   
Thanks Tim Tam, I hope you don't get tired after writing all this smile
However this is helpful.

It seems I have all the symptoms of Gen.Anxiety Disorder, as listed here. And all doctors keep talking about different diaognosis.

Well, problem goes beyond the capabilities of the web forum. Sometimes I do some things and just forget to visit forum.

Tim Tam
Veteran Member


Date Joined May 2016
Total Posts : 1246
   Posted 3/27/2018 10:27 AM (GMT -6)   
Good to hear from you.

It's good that you are reaching out for help.

Try to stay positive that you can get through this.

Let us know how things are going.
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, June 22, 2018 5:44 AM (GMT -6)
There are a total of 2,974,392 posts in 326,172 threads.
View Active Threads


Who's Online
This forum has 161250 registered members. Please welcome our newest member, MelvinFerry.
182 Guest(s), 5 Registered Member(s) are currently online.  Details
goshawk, Kct, Solaris719, frikfrak, TheJay